# SDR 97ZZZM933

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND BS 1138  48 RT LOWER HORIZONTAL CROSS BEAM 'T' ANGLE HAS HEAVY CORROSION OUT OF LIMITS RB 20 AT WEB.  REMOVED 'T' ANGLE, FABRICATED, DRILLED AND INSTALLED THE ANGLE.  (M)
